# SDR AALA20070869

- Difficulty date: May 16, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - CEILING EMERGENCY LIGHT AT SEAT 39C HAS MISSING LENS.  REPLACED LENS FOR CEILING EMERGENCY LIGHT AT SEAT 39C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
